Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 18, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 18, 2009, 3:46 PM CDT for Brazoria County, Galveston County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2009, 3:46 PM CDT (20:46 UTC)
- Expired
- Apr 18, 2009, 4:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Galveston County, TX
The radar
The Houston radar (KHGX), 31 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 9:53 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 778 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 499 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHGX 182046
TORHGX
TXC039-167-182115-
/O.NEW.KHGX.TO.W.0018.090418T2046Z-090418T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 PM CDT SAT APR 18 2009
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN BRAZORIA COUNTY IN SOUTHEAST TEXAS...
SOUTHERN GALVESTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 415 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THIS TORNADO
WAS LOCATED 10 MILES NORTHWEST OF JAMAICA BEACH... MOVING SOUTHEAST
AT 15 MPH.
* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
GALVESTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
A TORNADO WATCH IS IN EFFECT UNTIL 4 PM FOR THE WARNED AREA.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2913 9506 2915 9508 2920 9500 2922 9502
2917 9511 2924 9519 2934 9513 2928 9493
2927 9495 2929 9496 2927 9499 2922 9502
2921 9500 2927 9491 2926 9484
TIME...MOT...LOC 2046Z 297DEG 14KT 2925 9514
$$1 follow-up statement
000
WWUS54 KHGX 182054
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
354 PM CDT SAT APR 18 2009
TXC039-182103-
/O.CAN.KHGX.TO.W.0018.000000T0000Z-090418T2115Z/
BRAZORIA TX-
354 PM CDT SAT APR 18 2009
...THE TORNADO WARNING FOR BRAZORIA COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT
OF THE AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2918 9497 2920 9500 2923 9497 2925 9501
2922 9503 2927 9509 2931 9506 2929 9496
2925 9500 2922 9497 2926 9493 2929 9495
2926 9492 2926 9485
TIME...MOT...LOC 2053Z 297DEG 14KT 2924 9511
$$
TXC167-182115-
/O.CON.KHGX.TO.W.0018.000000T0000Z-090418T2115Z/
GALVESTON TX-
354 PM CDT SAT APR 18 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR GALVESTON
COUNTY...
AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED 9 MILES WEST OF JAMAICA BEACH...OR
8 MILES SOUTHWEST OF HITCHCOCK...AND MOVING SOUTHEAST AT 15 MPH. RAPID
SPIN UPS ARE POSSIBLE IN OTHER PARTS OF THE WARNED AREA AS WELL.
* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
GALVESTON STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2918 9497 2920 9500 2923 9497 2925 9501
2922 9503 2927 9509 2931 9506 2929 9496
2925 9500 2922 9497 2926 9493 2929 9495
2926 9492 2926 9485
TIME...MOT...LOC 2053Z 297DEG 14KT 2924 9511
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 18, 3:23 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 18, 3:23 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 PM CDT SAT APR 18 2009
.DISCUSSION...
ISSUED A COASTAL FLOOD STATEMENT FOR THE GALVESTON BAY AREA.
&&
.MARINE...
VERY STRONG EASTERLY FLOW HAS JACKED TIDES UP TO 2 TO 4.5 FEET
AND HAVE A SHORT DURATION COASTAL FLOOD STATEMENT OUT FOR THIS
EVENT.
45
&&
.PREV DISCUSSION... /ISSUED 319 PM CDT SAT APR 18 2009/
DISCUSSION...
THE STRONGEST SHOWERS AND THUNDERSTORMS...SOME PRODUCING EXTREMELY HEAVY
RAINFALL AND SUSTAINED WINDS EASILY REACHING 40 TO 50 MPH...CONTINUE
TO WORK THEIR WAY FURTHER TOWARD THE EAST AND THE COAST WHERE THE BEST
INSTABILITY RESIDES. AMAZINGLY IMPRESSIVE HEAVY RAIN PRODUCING STORMS
ARE BEGIN FED BY STRONG EAST TO SOUTHEAST WINDS...EAGLE POINT AT 2:36
PM HAD SUSTAINED ESE WINDS AT 37 KNOTS. RAINFALL RATES OF AT LEAST 3
TO 4 INCHES PER HOUR HAVE BEEN COMMONPLACE WITH TODAYS STORMS RESULTING
IN SERIOUS FLOODING AS PRECIPITABLE WATER VALUES HAVE TOPPED 2 INCHES
PER GPS MET DATA. PEARLAND RECORDED 1.53 INCHES OF RAIN IN 12 MINUTES
BETWEEN 2:25 PM AND 2:37 PM. FOR NOW...THE FLOOD WATCH FOR THE REMAINING
COUNTIES IS STILL SET TO EXPIRE THIS EVENING. THIS LOOKS TO BE ON TRACK.
THE RISK FOR SEVERE WEATHER HAS DIMINISHED FOR LOCATIONS FURTHER INLAND...AND
WELL ADDRESS THIS AGAIN AROUND THE EXPIRATION TIME FOR TORNADO WATCH
165. THE REST OF THE FORECAST HAS NOT CHANGED. EXPECT A DRIER AIRMASS
TO BEGIN TO FILTER INTO THE AREA THIS EVENING WITH ALL RAINS COMING
TO AN END OVERNIGHT. PATCHY FOG IS POSSIBLE OVERNIGHT AND EARLY TOMORROW
MORNING IF WE CAN GET SKIES TO CLEAR. A DRY NORTHWEST FLOW ALOFT WILL
BRING COOLER NIGHTS AND MILD DAYS TO THE AREA THROUGH MIDWEEK. A RETURN
FLOW SETS UP FOR THE SECOND HALF OF THE WEEK RESULTING IN A WARMING
TREND. AFTER A DRY WEEK...WE COULD SEE SOME STREAMER SHOWER DEVELOPMENT
NEXT WEEKEND. 42
AVIATION...
A CLUSTER OF STRONG STORMS WILL PERSIST OVER HOUSTON AREA TAF
SITES THIS AFTERNOON. HAVE BUMPED WINDS UP IN THE TAFS NEAR
STORMS. MISERABLE FLYING WEATHER EXPECTED WITH CIGS MVFR TO LIFR.
CLEARING CONDITIONS EXPECTED OVER N/NW TAF SITES THIS AFTERNOON.
SKIES WILL BRIEFLY CLEAR TONIGHT BUT WITH ABUNDANT LOW LEVEL
MOISTURE...LIGHT WINDS AND SFC DEW POINTS IN THE LOWER 60S...FEEL
DENSE FOG IS A GOOD BET. VFR CONDITIONS EXPECTED AFTER 15Z SUNDAY.
43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 59 79 50 76 / 30 30 10 0 0
HOUSTON (IAH) 76 63 82 52 77 / 70 60 10 0 0
GALVESTON (GLS) 74 67 78 60 75 / 70 70 10 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...WALLER...WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...30
AVIATION/MARINE...45Hazardous weather outlook, Apr 18, 3:44 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 344 AM CDT SAT APR 18 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-191200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 344 AM CDT SAT APR 18 2009 ...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE ACROSS SOUTHEAST TEXAS THROUGH THIS EVENING... ...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT DISTURBANCES ROTATING AROUND A STRONG STORM SYSTEM WILL CONTINUE TO SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST TEXAS. AT LEAST ONE MORE ROUND OF SIGNIFICANT THUNDERSTORMS IS EXPECTED ACROSS THE AREA TODAY THROUGH THIS EVENING. VERY HIGH MOISTURE LEVELS WILL PERSIST. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS EXPECTED ACROSS SOUTHEAST TEXAS THROUGH TONIGHT...WITH AN ADDITIONAL 4 TO 8 INCHES POSSIBLE IN ISOLATED SPOTS. THIS RAIN...FALLING ON TOP OF ALREADY SATURATED GROUNDS... WILL RESULT IN THE POTENTIAL FOR FLOODING. THE GREATEST THREAT OF FLOODING WILL BE FOR AREAS NORTH OF A COLUMBUS TO CONROE TO LIVINGSTON LINE WHERE THE HEAVIEST RAIN HAS FALLEN SO FAR. A FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST TEXAS THROUGH THIS EVENING. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE HAIL...WITH AN ADDITIONAL THREAT OF ISOLATED DOWNBURSTS OR TORNADOES. A FRONT WILL CROSS THE AREA DURING THE LATE EVENING HOURS ENDING THE THUNDERSTORMS FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT ANY TIME THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 18, 3:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FLASH FLOOD PEARLAND 29.56N 95.28W
04/18/2009 BRAZORIA TX ASOS
RAINFALL AMOUNT OF 1.33 INCHES IN 12 MINUTES AT CLOVER
FIELD IN PEARLAND.
&&
CMMLocal storm report, Apr 18, 3:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
317 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLASH FLOOD MISSOURI CITY 29.57N 95.54W
04/18/2009 FORT BEND TX AMATEUR RADIO
WATER OVER THE ROAD AT FORT BEND PARKWAY AND HIGHWAY 6
AND OLYMPIAN PARKWAY AND HIGHWAY 6.
&&
CMMLocal storm report, Apr 18, 3:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLASH FLOOD PASADENA 29.66N 95.15W
04/18/2009 HARRIS TX AMATEUR RADIO
16 INCHES OF WATER STANDING IN THE ROAD IN FAIRMONT
HEIGHTS. STREETS IMPASSABLE.
&&
CMMLocal storm report, Apr 18, 3:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
326 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FLASH FLOOD CLEAR LAKE SHORES 29.55N 95.03W
04/18/2009 GALVESTON TX AMATEUR RADIO
LARGE TREES DOWNED IN CLEAR LAKE FOREST SUBDIVISION.
&&
CMMLocal storm report, Apr 18, 3:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM FLASH FLOOD FRIENDSWOOD 29.51N 95.20W
04/18/2009 GALVESTON TX AMATEUR RADIO
ROADWAY FLOODING AT FM 528 AND FM 518. NEARBY GAUGE HAD
2.32 INCHES OF RAIN WITHIN 30 MINUTES.
&&
CMMLocal storm report, Apr 18, 3:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
337 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLASH FLOOD FRIENDSWOOD 29.51N 95.20W
04/18/2009 GALVESTON TX MESONET
FLOOD CONTROL DISTRICT RAIN GAUGE AT FM 528 AND CLEAR
CREEK ONE HOUR RAINFALL TOTAL OF 6.02 INCHES.
&&
CMMThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:25 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 3 days |
| Apr 17, 9:25 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| Apr 17, 9:25 PM CDT | River Flood Warning | HGX | Jackson | 5 days |
| Apr 17, 11:51 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 39 min |
| Apr 18, 2:37 AM CDT | Severe Thunderstorm Warning | HGX | Polk | 38 min |
| Apr 18, 6:41 AM CDT | Marine Weather Statement | HGX | 2 hr | |
| Apr 18, 7:39 AM CDT | Areal Flood Advisory | HGX | Burleson, Washington | 3 hr |
| Apr 18, 9:35 AM CDT | Small Craft Advisory | HGX | 9 hr | |
| Apr 18, 9:37 AM CDT | Tornado Warning | HGX | Grimes, Madison, Walker | 23 min |
| Apr 18, 9:47 AM CDT | Tornado Warning | HGX | Austin, Colorado, Washington | 43 min |
| Apr 18, 9:54 AM CDT | River Flood Warning | HGX | Jackson | 4 days |
| Apr 18, 10:32 AM CDT | Tornado Warning | HGX | Washington | 28 min |
| Apr 18, 10:49 AM CDT | Tornado Warning | HGX | Grimes, Walker | 26 min |
| Apr 18, 10:52 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Washington | 3 hr |
| Apr 18, 11:12 AM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 11:33 AM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 11:40 AM CDT | Severe Thunderstorm Warning | HGX | Wharton | 50 min |
| Apr 18, 11:44 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Wharton | 2 hr |
| Apr 18, 12:02 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Wharton | 43 min |
| Apr 18, 12:08 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Wharton | 37 min |
| Apr 18, 12:15 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 45 min |
| Apr 18, 12:26 PM CDT | Special Marine Warning | HGX | 64 min | |
| Apr 18, 12:43 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 47 min |
| Apr 18, 12:46 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 119 min |
| Apr 18, 1:22 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston | 3 hr |
| Apr 18, 1:29 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 46 min |
| Apr 18, 1:30 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Wharton | 45 min |
| Apr 18, 1:42 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 3 hr |
| Apr 18, 2:02 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Wharton | 3 hr |
| Apr 18, 2:06 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 24 min |
| Apr 18, 2:13 PM CDT | Special Marine Warning | HGX | 92 min | |
| Apr 18, 3:04 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 55 hr |
| Apr 18, 3:05 PM CDT | Special Marine Warning | HGX | 55 min | |
| Apr 18, 3:05 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris | 40 min |
| Apr 18, 3:20 PM CDT | Coastal Flood Statement | HGX | Chambers, Galveston | 3 hr |
| Apr 18, 3:33 PM CDT | Severe Thunderstorm Warning | HGX | Chambers | 42 min |
| Apr 18, 4:04 PM CDT | Tornado Warning | HGX | Galveston | 19 min |
| Apr 18, 4:07 PM CDT | River Flood Warning | HGX | Galveston, Harris | 38 hr |
| Apr 18, 4:07 PM CDT | Special Marine Warning | HGX | 53 min | |
| Apr 18, 4:12 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 33 min |
| Apr 18, 4:15 PM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Harris | 3 hr |
| Apr 18, 4:19 PM CDT | Severe Thunderstorm Warning | HGX | Chambers | 41 min |
| Apr 18, 4:23 PM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Apr 18, 4:24 PM CDT | River Flood Warning | HGX | Harris | 18 hr |
| Apr 18, 4:24 PM CDT | Special Marine Warning | HGX | 96 min | |
| Apr 18, 4:46 PM CDT | Areal Flood Advisory | HGX | Brazoria | 3 hr |
| Apr 18, 4:59 PM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda, Wharton | 2 hr |
| Apr 18, 4:59 PM CDT | River Flood Warning | HGX | Harris | 17 hr |
| Apr 18, 5:21 PM CDT | River Flood Warning | HGX | Montgomery | 52 hr |
| Apr 18, 5:21 PM CDT | River Flood Warning | HGX | Harris, Liberty | 17 hr |
| Apr 18, 5:21 PM CDT | River Flood Warning | HGX | Montgomery | 17 hr |
| Apr 18, 5:21 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 hr |
| Apr 18, 5:21 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 17 hr |
| Apr 18, 5:37 PM CDT | River Flood Warning | HGX | Galveston, Harris | 27 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.